MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SLIMPORT IMPLANTABLE PORT, DUAL-LUMEN ROSENBLATT, 7F; PORT & CATHETER, IMPLANED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 SLIMPORT IMPLANTABLE PORT, DUAL-LUMEN ROSENBLATT, 7F; PORT & CATHETER, IMPLANED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 0604970
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No medical records were provided for review.Therefore, the investigation is inconclusive for the reported catheter fracture as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2003, patient underwent bard slimport dual-lumen rosenblatt implantable port placement procedure for unknown medical condition.About sometimes post a port placement, the catheter allegedly had fractured.There was no reported patient injury.

Brand Name
SLIMPORT IMPLANTABLE PORT, DUAL-LUMEN ROSENBLATT, 7F
Common Device Name
PORT & CATHETER, IMPLANED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21916480
Report Number3006260740-2025-02634
Device Sequence Number21106299
Product Code LJT
UDI-Device Identifier00801741025884
UDI-Public(01)00801741025884(10)22DMA696
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K964066
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0604970
Device Lot Number22DMA696
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Initial Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown